# SDR SWAA2022021856376

- Difficulty date: June 15, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 49,276 hours, 28,839 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. WING FIXED TRAILING EDGE PANEL INBD OF TRANSITION RIB HAS CRACKED BULB SEAL RETAINER BRACKET. AFT MOST . / REMOVED AND REPLACED BULB SEAL RETAINER BRACKET; P/N 115A2982-9; ON LT. WING FIXED TE PANEL IB OF TRANSITION RIB IAW SRM 51-40-02-0G-0 PART 4 AND FIG 8; SOPM 20-50-01 AND DRAWING 115A2930.
